Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2004

Horizontal lift of affinor structures and its applications

Abdullah MAĞDEN, Nejmi Cengiz, Arif Salımov

APPLIED MATHEMATICS AND COMPUTATION Cilt 156 · Sayı 2 · ss. 455–461 · 06.09.2004
DOI ile aç

Anahtar kelimeler

horizontal lift Nijenhuis tensor Kahlerian manifol B-manifold

Atıf için künye

MAĞDEN, A., Cengiz, N., & Salımov, A. (2004). Horizontal lift of affinor structures and its applications. APPLIED MATHEMATICS AND COMPUTATION, 156(2), 455–461. https://doi.org/10.1016/j.amc.2003.08.004

BibTeX
@article{magden2004-53679,
  author = {MAĞDEN, Abdullah and Cengiz, Nejmi and Salımov, Arif},
  title = {Horizontal lift of affinor structures and its applications},
  journal = {APPLIED MATHEMATICS AND COMPUTATION},
  year = {2004},
  volume = {156},
  number = {2},
  pages = {455--461},
  issn = {0096-3003},
  doi = {10.1016/j.amc.2003.08.004},
  url = {https://akademik.atauni.edu.tr/yayinlar/53679-horizontal-lift-of-affinor-structures-and-its-applications}
}